MathSciNet Relay Station
MathSciNet bibliographic data
MR91386 34.0X
Delsarte, J.; Lions, J. L. Transmutations d'opérateurs différentiels dans le domaine complexe. (French) Comment. Math. Helv. 32 (1957), 113–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement